# SDR DL72S020584

- Difficulty date: May 22, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 68,806 hours, 51,850 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: UNK
- Condition: Cracked
- Location: R/H Lwr Vert
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E1 LETTER CK  1/2 CRACK VISIBLE VERTICAL STAB AT   LWR END SKIN AT AFT SPAR R/H SIDE                           REPAIRED PER M/M 55-30-000-8 FIG 801
